# SDR REXA2019021900189

- Difficulty date: February 19, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 589 HAS CORROSION SPOTS ON THE FWD AND AFT SIDE BETWEEN STGR 23L AND STGR 24R, IN THE CARGO BAY. REPAIRED CORROSION DAMAGE TO FS589 FRAME STR 23L-24R PER EA 253-08396 LEAK CK OF THE MAIN FEED MANIFOLD CKS GOOD IAW AMM 21-20-00-790-801.
